Journal article icon

Journal article

POSITIVITY OF THE BONDI ENERGY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.526267
Journal:
JOURNAL OF MATHEMATICAL PHYSICS More from this journal
Volume:
25
Issue:
4
Pages:
1004-1008
Publication date:
1984-01-01
DOI:
ISSN:
0022-2488
Pubs id:
pubs:26162
UUID:
uuid:c7455932-e820-43f9-b1d3-7d1ebbebf947
Local pid:
pubs:26162
Source identifiers:
26162
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP